Mathematical Research Letters

Volume 20 (2013)

Number 6

Quantum unique ergodicity for random bases of spectral projections

Pages: 1115 – 1124



Kenneth Maples (Institut für Mathematik, Universität Zürich, Switzerland)


We consider a random wave model introduced by Zelditch to study the behavior of typical quasi-modes on a Riemannian manifold. Using the exponential moment method, we show that random waves satisfy the quantum unique ergodicity property with probability one under mild growth assumptions.

Full Text (PDF format)